# SDR 2021F00169

- Difficulty date: June 2, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Aircraft: N875AM
- Make and model: Boeing 737852
- Aircraft serial: 36705
- Aircraft time: 24,984 hours, 9,432 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stabilizer
- Condition: Damaged
- Location: Control Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK THE STABILIZER TRIM WITH SLOW MOVEMENT DURING TRANSIT CHECK, IT WAS DETECTED THE HORIZONTAL STABILIZER TRIM WITH SLOW MOVEMENT. MAINTENANCE PERSONNEL PERFORMED REVISION,  DETECTING THE FWD DRUM STABILIZER.  DURING TRANSIT CHECK THE STABILIZER TRIM WITH SLOW MOVEMENT DURING TRANSIT CHECK, IT WAS DETECTED THE HORIZONTAL STABILIZER TRIM WITH SLOW MOVEMENT. MAINTENANCE PERSONNEL PERFORMED REVISION,  DETECTING THE FWD DRUM STABILIZER CONTROL CABLE DAMAGED; SO THE STABILIZER CONTROL CABLE P/N 251A4910-5, S/S, MANUFACTURER WAS REPLACED IAW AMM 27-41-82/401 AND STABILIZER CONTROL CABLE INSTALLATION TEST WAS PERFORMED IAW AMM 27-41-82/401, TESTED CORRECT. THE STABILIZER CONTROL CABLE WAS REPLACED IAW AMM 27-41-82/401 AND STABILIZER CONTROL CABLE INSTALLATION TEST WAS PERFORMED IAW AMM 27-41-82/401, TESTED CORRECT.
